MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL-TIBIAL CHECKPOINT KIT -STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. FEMORAL-TIBIAL CHECKPOINT KIT -STERILE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 111645
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: clinical event information: they were doing a mako total hip replacement when the orthopaedic reg was removing the acetabulum checkpoint pin the head of the pin broke off from the pin.Leaving the tip of it retained in the patient.The surgeon and registrar tried to retrieve it, but it was buried in the bone.X-ray completed to confirm location.They were doing a mako total hip replacement when the orthopaedic reg was removing the acetabulum checkpoint pin the head of the pin broke off from the pin.Leaving the tip of it retained in the patient.The surgeon and registrar tried to retrieve it, but it was buried in the bone.X-ray completed to confirm location.Theatre coordinator informed.

Brand Name
FEMORAL-TIBIAL CHECKPOINT KIT -STERILE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24040235
Report Number3005985723-2026-00018
Device Sequence Number13030430
Product Code OLO
UDI-Device Identifier00848486029494
UDI-Public00848486029494
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K220459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111645
Device Lot Number06242022-5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown